Two-Term Differential Equations with Matrix Distributional Coefficients
We propose a regularization of the formal differential expression l(y) = iⁿy⁽ⁿ⁾(t) + q(t)y(t), t ∈ (a, b), of order n > 2 with matrix distribution q.
Saved in:
Date: | 2015 |
---|---|
Main Author: | Konstantinov, O.O. |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2015
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/165607 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Two-Term Differential Equations with Matrix Distributional Coefficients / O.O. Konstantinov // Український математичний журнал. — 2015. — Т. 67, № 5. — С. 625–634. — Бібліогр.: 15 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSimilar Items
-
Two-Term Differential Equations with Matrix Distributional Coefficients
by: O. O. Konstantinov
Published: (2015) -
Convergence of two-term differential operators with generalized functions in coefficients
by: A. S. Gorjunov, et al.
Published: (2013) -
On multi-interval boundary value problems for differential equations with distribution coefficients
by: A. S. Gorjunov
Published: (2015) -
Stability for retarded functional differential equations
by: Federson, M., et al.
Published: (2008) -
On Spectrum of Differential Operator with Block-Triangular Matrix Coefficients
by: Kholkin, A.M., et al.
Published: (2014)